# SDR CA101122009

- Difficulty date: November 18, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Propjt 200A
- Engine: Pwc PW610FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT COMMANDED IFSD WHILE ON HOLD FOR TAKEOFF, AS POWER WAS INCREASED, A LOUD NOISE WAS HEARD WITH AN AMBER WARNING LIGHT ON THE COCKPIT VIBRATION INDICATOR.  IT WAS REPORTED THAT SPARKS WERE COMING OUT FROM THE EXHAUST.  THE FLIGHT CANCELLED AND THE AIRCRAFT RETURNED TO THE GATE.  PRELIMINARY INSPECTION SHOWED NO APPARENT PROBLEM.  WHEN A SUBSEQUENT START WAS INITIATED, VIBRATION LEVELS INCREASED, AND AN OVERTEMP MESSAGE APPEARED. THE PILOT SHUT THE ENGINE DOWN. THE ENGINE WILL BE REMOVED.
